Publication
Title
Hopf filtrations and Larson-type orders in Hopf algebras
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2003
ISSN
0021-8693
Volume/pages
267:2(2003), p. 756-772
ISI
000185209300016
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 05.11.2017
To cite this reference